Ask a doctor

Is There Any Chance That Latisse Can Cause Blue Eyes to Turn Brown?

One side affect mentions increase in brown pigmentation, so because I have blue eyes, I do not want to take a chance that the color will change. Really want to buy Latisse, as I have very short eyelashes. Please advise.

Doctor Answers (2)

Can Latisse Cause Blue Eyes to Turn Brown?

+1

There is no evidence to suggest that Latisse will change your eye color. The eye is exposed to a very small amount of Latisse even when it is properly applied as directed to the upper eyelid margin using the supplied applicator. This has been demonstrated by applying a colored dye to the eyelid margin and watching its migration. Over two million prescriptions for Latisse have been filled with no confirmed reports of iris pigmentation issues. Side effects from the initial studies showed less than 4 percent of people experienced redness, irritation and itching of the upper eyelid, which was reversed upon discontinuation.

 

Web reference: http://www.dorsetstreetdermatology.com/cosmetic-dermatology/latisse/

South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

Change in iris color after Latisse

+1

Latisse can cause a darkening of the iris or eyelid margin.  Have your eyes checked before you begin and after so you can be closely monitored.  The change in color may be permanent.  The only way to ensure that this will not occur is to not use the Latisse.  According to the product insert, this side effect was not observed in the Latisse study but has been observed with the medicine if instilled in the eye for the treatment of glaucoma.

San Diego Ophthalmologist
4.5 out of 5 stars 2 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.